BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Pliska Studia Mathematica Bulgarica >
2019 Volume 30 >

Please use this identifier to cite or link to this item:

Title: Switch-Time Distributions and Processes
Authors: Stoynov, Pavel
Keywords: additive processes
switch-time family distributions and processes
Issue Date: 2019
Publisher: Institute of Mathematics and Informatics at the Bulgarian Academy of Sciences
Citation: Pliska Studia Mathematica Bulgarica, Vol. 30, No 1, (2019), 201p-214p
Abstract: A family of probability distributions and related to them processes known as Switch Time distributions and processes (ST distributions and processes) are presented and simulated. Here by switch time we denote the time of sharp change of value of a stochastic process (jump) or sharp change of some characteristics of a stochastic process (regime switch). 2010 Mathematics Subject Classification: 60G51, 97K60.
Description: [Stoynov Pavel; Стойнов Павел]
ISSN: 0204-9805
Appears in Collections:2019 Volume 30

Files in This Item:

File Description SizeFormat
Pliska-30-2019-201-214.pdf411.51 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License